Article

On preferential Sylow fuzzy subgroups

Published in: Quaestiones Mathematicae
Volume 40, issue 7, 2017 , pages: 967–972
DOI: 10.2989/16073606.2017.1337052
Author(s): B.B. MakambaDepartment of Mathematics, South Africa, V. MuraliDepartment of Mathematics (Pure & Applied), South Africa

Abstract

In this paper, for a prime p, we propose some plausible definitions for the notion of Sylow fuzzy p-subgroup of a finite group. We derive a number of results for finite fuzzy groups using one of the proposed definitions. We also discuss some of the relationships between various proposed definitions for suitability, including the crisp case, with some examples.

Get new issue alerts for Quaestiones Mathematicae